MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER MICRO BLUNT CANNULA, NON-CORING SA; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER MICRO BLUNT CANNULA, NON-CORING SA; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2947-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned, thus the failure mode reported could not be investigated and a root cause could not be determined.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that, during the maintenance of the infusion port, when removing the package of the implantable intravenous drug delivery system and giving exhaust, it was found that the normal exhaust cannot be carried out.The hospital analyzed the cause of the incident as suspected needle blockage.No patient injury was reported.

Brand Name
DELTEC GRIPPER MICRO BLUNT CANNULA, NON-CORING SA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
dongying district
minneapolis, MN 55442
MDR Report Key15397418
Report Number3012307300-2022-18449
Device Sequence Number12013746
Product Code FPA
UDI-Device Identifier10610586016776
UDI-Public10610586016776
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K870866
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2947-24
Device Catalogue Number21-2947-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown